Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Will my periods start after taking Primolut-Nor 5 mg ?

Hi, I was not having my periods for last 2 months, then i got checked up with doctor here in Sweden, got my ultrasound done, got the pregnancy test done, all were negative. Then , doctor prescribed me Primolut-Nor 5 mg , two times a day for 10 days. Its already 8 days that i am taking the pills, when can i expect my next period ? Will it have any side effects for future pregnancy ? what is the surety of that my periods will start after 10 days ? Please reply ASAP, thanks in advance !!!
Asked On : Sat, 29 Jan 2011
Answers:  3 Views:  2937
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
doc, i'm delay on my period nearly 3 weeks, actually i'm planning for pregnancy after my miscarriage in nov 2010, doc gave me primolut to make my period back, i wana ask can i get pregnant the following month and will this medicine have any effect to my ovulation? thank you
Answered: Sun, 13 Mar 2011
  User's Response
afetr taking 10 tabs of sysron-n period will started but afetr 2 days at stopped what should i do?
Answered: Wed, 13 Apr 2011
OBGYN Dr. Rhea Chanda's  Response
Hi,
You periods should come after a week of finishing the course of the medicine.You shouldnt have any side effects as such on future pregnancies.If you dont get them then you will need further evaluation.
Answered: Sat, 29 Jan 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions